MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4
Model Number 01.13.104L
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 june 2021 : lot 181829: (b)(4) items manufactured and released on 11-jul-2018.Expiration date: 2023-07-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had primary hip surgery on (b)(6) 2017.On (b)(6) 2020, the patient came in the patient came in reporting pain due to a loose stem (unknown cause).The surgeon revised the stem, head, and liner.Presently, on (b)(6) 2021, the patient came in reporting pain due to a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem, head, and liner.The surgery was completed successfully.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 4
Common Device Name
CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12056288
Report Number3005180920-2021-00517
Device Sequence Number3869893
Product Code LZO
UDI-Device Identifier07630030803215
UDI-Public07630030803215
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2023
Device Model Number01.13.104L
Device Catalogue Number01.13.104L
Device Lot Number181829
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;